Journal article icon

Journal article

Compact Riemannian 7-manifolds with holonomy G(2) .2.

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF DIFFERENTIAL GEOMETRY
Volume:
43
Issue:
2
Pages:
329-375
Publication date:
1996-03-01
ISSN:
0022-040X
Source identifiers:
16958
Pubs id:
pubs:16958
UUID:
uuid:ad0d75b4-f65d-4cbe-a169-7bf4f9dd100f
Local pid:
pubs:16958
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP